# SDR AALA201803289004

- Difficulty date: March 24, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 51,639 hours, 14,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ON 2R DOOR FELL OFF. MAINTENANCE INSTALLED NEW LENS COVER OVER 2R EMERGENCY EXIT DOOR PER IPC 33-51-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
